# SDR USAA2013110700007

- Difficulty date: November 6, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 99
- Aircraft time: 74,638 hours, 33,363 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: L1 Gust Lock
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAINTENANCE REPORTED THE L1 DOOR GUST LOCK RELEASE BUTTON IS NOT WORKING.  UNABLE TO RELEASE LOCK AND CLOSE L1 ENTRY DOOR.  MAINTENANCE INSPECTED, CLEANED AND LUBED L1 DOOR GUST LOCK CONTROL MECHANISM.  OPS CHECK GOOD. REF AMM 52-10-00-100-801A.
